# SDR AALA202505050170

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 6 ON RH HORIZONTAL STABILIZER. MAINTENANCE REPLACED ELEVATOR HINGE ARM 6 ON RH HORIZONTAL STABILIZER (1 EA)IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
